# SDR SWIA201333015

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 17,315 hours, 10,505 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 TIRE LOCKED UP WHILE BRAKING AS WE WERE COMING INTO THE GATE.  BRAKE TEMP ON THE NR 1 TIRE GOT UP TO 11.  AIRCRAFT DIFFICULT TO STOP.  (FLT 4618)  REMOVED AND REPLACED THE NR 1 BRAKE ASSEMBLY IAW AMM, BRAKE NO LONGER DRAGS.  P/N 90001201-1  S/N ON FEB13-2200  S/N OFF JUL07-0763
